Journal of Mathematics and Statistics

On the Transformation T+m Due Gray and Clark

Kacem Belghaba

DOI : 10.3844/jmssp.2007.243.248

Journal of Mathematics and Statistics

Volume 3, Issue 4

Pages 243-248

Abstract

We determine the values of the integer m for which the parametric transformation T+m due Gray and Clark is well conditionned. This process of acceleration being quasilinear transformation, we use an adequate definition of the condition numbers that apply to the real sequences of linear convergence. The results obtained for this set are enough meaning

Copyright

© 2007 Kacem Belghaba. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.